MathSciNet Relay Station
MathSciNet bibliographic data
MR2071813 14P99 (13J30 14M25)
Speyer, David; Sturmfels, Bernd The tropical Grassmannian. Adv. Geom. 4 (2004), no. 3, 389–411.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement